S. Allassonniere, J. Bigot, J. Glaunes, F. Maire, F. et al., Statistical models for deformable templates in image and shape analysis, Annales Mathematiques Blaise Pascal, vol.20, issue.1, pp.1-35, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00857423

A. R. Barron, A. Cohen, W. Dahmen, and R. A. Devore, Approximation and learning by greedy algorithms

, , pp.64-94, 2008.

J. Bigot, C. Christophe, and S. Gadat, Random action of compact lie groups and minimax estimation of a mean pattern, IEEE Transactions on Information Theory, vol.58, issue.6, pp.3509-3520, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00714860

J. Bigot and S. Gadat, A deconvolution approach to estimation of a common shape in a shifted curves model, Ann. Statist, vol.38, issue.4, pp.2422-2464, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00629302


J. Bigot, F. Gamboa, and M. Vimond, Estimation of translation, rotation, and scaling between noisy images using the fouriermellin transform, SIAM Journal on Imaging Sciences, vol.2, pp.614-645
URL : https://hal.archives-ouvertes.fr/hal-00776806

E. Fournier, S. Grihon, and T. Klein, A case study : Influence of Dimension Reduction on regression trees-based Algorithms -Predicting Aeronautics Loads of a Derivative Aircraft, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01700314

F. Gamboa, J. M. Loubes, and E. Maza, Semi-parametric estimation of shifts, Electron. J. Statist, vol.1, pp.616-640, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00347905

T. Gasser and A. Kneip, Searching for structure in curve samples, Journal of the american statistical association, vol.90, issue.432, pp.1179-1188, 1995.

E. Gassiat and C. Lévy-leduc, Efficient semiparametric estimation of the periods in a superposition of periodic functions with unknown shape, Journal of Time Series Analysis, vol.27, issue.6, pp.877-910, 2006.

G. Golubev, Estimation of the period of a signal with an unknown form against a white noise background, Problems Inform. Transmission, vol.24, issue.4, pp.288-299, 1988.

U. Grenander, General pattern theory, 1993.

W. Hardle and J. S. Marron, Semiparametric comparison of regression curves. The Annals of Statistics pp, pp.63-89, 1990.

C. Ke and Y. Wang, Semiparametric nonlinear mixed-effects models and their applications, Journal of the American Statistical Association, vol.96, issue.456, pp.1272-1298, 2001.

A. Kneip and J. Engel, Model estimation in nonlinear regression under shape invariance. The Annals of Statistics pp, pp.551-570, 1995.

A. Kneip, X. Li, K. Macgibbon, and J. Ramsay, Curve registration by local regression, Canadian Journal of Statistics, vol.28, issue.1, pp.19-29, 2000.

W. Lawton, E. Sylvestre, and M. Maggio, Self modeling nonlinear regression, Technometrics, vol.14, issue.3, pp.513-532, 1972.

M. J. Lindstrom, Self-modelling with random shift and scale parameters and a free-knot spline shape function, Statistics in medicine, vol.14, issue.18, pp.2009-2021, 1995.

S. G. Mallat and Z. Zhang, Matching pursuits with time-frequency dictionaries, IEEE Transactions on Signal Processing, vol.41, issue.12, pp.3397-3415, 1993.

M. Mcguire, An image registration technique for recovering rotation, scale and translation parameters, 1998.

J. Nocedal and S. J. Wright, Numerical Optimization, second edn, 2006.

J. O. Ramsay and X. Li, Curve registration, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.60, issue.2, pp.351-363
DOI : 10.1093/oxfordhb/9780199568444.013.9

J. O. Ramsay, H. Wickham, S. Graves, and G. Hooker, fda: Functional Data Analysis, 2018.

M. Ritter and J. Dillinger, Nonlinear numerical flight dynamics for the prediction of maneuver loads, pp.1-10, 2011.

A. Sancetta, Greedy algorithms for prediction, Bernoulli, vol.22, issue.2, pp.1227-1277, 2016.
DOI : 10.3150/14-bej691

URL : http://arxiv.org/pdf/1602.01951

A. W. Van-der-vaart, Asymptotic statistics. Cambridge Series in Statistical and Probabilistic Mathematics, 1998.

M. Vimond, Efficient estimation for homothetic shifted regression models, 2006.